# SDR 2008UALA01935

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 66,349 hours, 10,976 cycles
- Engine: Pwa PW4060
- Engine time: 43,763 hours, 6,325 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS.  FOUND HIGH PRESSURE SHUT OFF VALVE AND HIGH PRESSURE CONTROLLER TO BE FAULTY. REPLACED NR 2 ENG HPSOV PER MM 36- 11-07 PG 401,  NO HELP. BITE CHECK AIR SUPPLY CONTROLLER.  REPLACED NR 2 ENG HPC PER MM 36-11-08. RAN ENGINES PER JRH.  NR 2 BLEED AIR SYSYTEM OPS CHECK SATISFACTORY. AC OK FOR SERVICE.
